# SDR DALA2019020400702

- Difficulty date: February 2, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 79,401 hours, 61,509 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Empty
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND L1 DOOR SLIDE BOTTLE GAGE IN THE RED NO GO ZONE. R/R L1 DOOR SLIDE PER WORK CARD 2561-4964. A/C OK FOR SVC. SLIDE, EVAC, FO OFF 97-2561-9-0001 01778 ON 09-2561-9-0011 02128. (LP4809848)
